ON THE SIMPLEX OF MAXIMUM WIDTH  

ON THE SIMPLEX OF MAXIMUM WIDTH

在线阅读下载全文

作  者:毛其吉 

机构地区:[1]Department of Mathematics, Yangzhou Teachers' College, Yanzhou 225002, PRC

出  处:《Chinese Science Bulletin》1990年第21期1840-1840,共1页

摘  要:where τ (K, u)is the distance between the two parallel hyperplanes of support to K, which are perpendicular to the given unit vector u and contain K between them.In 1974, T. Salle proposed a problem: What is the simplex of maximum width

关 键 词:SIMPLEX Salle PERPENDICULAR ANSWER letter SINICA DEGENERATE holds EQUALITY body 

分 类 号:N[自然科学总论]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象